Solution of the Plateau problem for$m$-dimensional surfaces of varying topological type

E. R. Reifenberg Bristol

TBD mathscidoc:1701.331198

Acta Mathematica, 104, (1), 1-92, 1959.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 27 ]
@inproceedings{e.1959solution,
  title={Solution of the Plateau problem for$m$-dimensional surfaces of varying topological type},
  author={E. R. Reifenberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203154894625907},
  booktitle={Acta Mathematica},
  volume={104},
  number={1},
  pages={1-92},
  year={1959},
}
E. R. Reifenberg. Solution of the Plateau problem for$m$-dimensional surfaces of varying topological type. 1959. Vol. 104. In Acta Mathematica. pp.1-92. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203154894625907.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved